# SDR SWAA2019072935343

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT Z-ANGLE CORRODED BETWEEN BS. 962 TO BS. 986.  REPAIRED Z ANGLE PER SRM.
